Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 285, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 13, 2008, 10:12 PM CDT for Cole County, Missouri. It took effect at Sep 14, 2008, 4:55 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2008, 10:12 PM CDT (03:12 UTC)
- In effect from
- Sep 14, 2008, 4:55 AM CDT
- Expired
- Sep 17, 2008, 9:21 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Moderate
County Cole County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 32.62 ft at Sep 15, 2008, 12:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 140313
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1012 PM CDT SAT SEP 13 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 0.75 INCHES OF RAIN DURING THE
PREVIOUS 24 HOURS AND HEAVILY DEPENDENT ON 3.00 TO 5.00 INCHES OF
RAIN FALLING OVERNIGHT INTO SUNDAY...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-150312-
/O.NEW.KLSX.FL.W.0285.080914T1524Z-080917T0148Z/
/JCMM7.2.ER.080914T1524Z.080915T0600Z.080916T0148Z.NO/
1012 PM CDT SAT SEP 13 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:30 PM SATURDAY THE STAGE WAS 4.4 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND
CONTINUE TO RISE TO NEAR 25.0 FEET BY EARLY MONDAY MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC151-150311-
/O.NEW.KLSX.FL.W.0286.080915T0000Z-080916T0000Z/
/WPHM7.1.ER.080915T0000Z.080915T0000Z.080915T0000Z.NO/
1012 PM CDT SAT SEP 13 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MARIES RIVER NEAR WESTPHALIA.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SATURDAY THE STAGE WAS 1.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/14 09/15 09/16 09/17 09/18
MOREAU RIVER
JEFFERSON CITY 17 4.4 13.6 25.0 8.4 4.7 4.0
MARIES RIVER
WESTPHALIA 10 1.5 4.9 6.5 3.0 2.2 2.18 follow-up statements
000
WGUS83 KLSX 140709
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
208 AM CDT SUN SEP 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF UPWARDS TO 2 INCHES OF RAIN
DURING THE PREVIOUS 24 HOURS AND WITH UP TO AN ADDITIONAL 2 INCHES
POSSIBLE OVER THE NEXT 24 HOURS...
REMNANTS OF HURRICANE IKE IN COMBINATION WITH A COLD FRONT PROGRESSING
TO THE SOUTHEAST WILL LEAD TO A HEAVY RAIN SCENARIO FOR THE NEXT 12
TO 24 HOURS. BE AWARE OF THE POTENTIAL FOR SIGNIFICANT FLOODING
ALONG THE MOREAU RIVER AS A RESULT OF HEAVY RAINS.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-150708-
/O.EXT.KLSX.FL.W.0285.080914T1323Z-080917T0422Z/
/JCMM7.3.ER.080914T1323Z.080915T1200Z.080916T0422Z.NO/
208 AM CDT SUN SEP 14 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1:30 AM SUNDAY THE STAGE WAS 9.8 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 29.2 FEET BY MONDAY MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/15 09/16 09/17 09/18 09/19
MOREAU RIVER
JEFFERSON CITY 17 9.8 15.4 29.2 10.1 5.3 4.4000
WGUS83 KLSX 140910
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
410 AM CDT SUN SEP 14 2008
MOC027-051-135-139-141530-
/O.CON.KLSX.FA.W.0040.000000T0000Z-080914T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLE MO-MONITEAU MO-CALLAWAY MO-MONTGOMERY MO-
410 AM CDT SUN SEP 14 2008
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR URBAN
AREAS AND SMALL STREAMS IN MONTGOMERY...CALLAWAY...MONITEAU AND COLE
COUNTIES...
AT 409 AM CDT DOPPLER RADAR SHOWED A LARGE AREA OF MODERATE TO HEAVY
RAIN OVER MUCH OF EASTERN MISSOURI. THE RAIN WAS ASSOCIATED WITH
THE REMNANTS OF TROPICAL STORM IKE...AND EXTENDED WELL TO THE
SOUTHWEST INTO NORTHWEST ARKANSAS. MODERATE TO HEAVY RAIN WILL
CONTINUE AS IKE MOVES RAPIDLY NORTHEASTWARD THROUGH THE REGION THIS
MORNING...AND AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE.
THIS WARNING INCLUDES THE CITIES OF...CALIFORNIA...FULTON...HOLTS
SUMMIT...JEFFERSON CITY...MONTGOMERY CITY...TIPTON AND WELLSVILLE.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
LAT...LON 3869 9284 3869 9262 3890 9249 3867 9236
3865 9220 3907 9214 3905 9165 3915 9164
3914 9126 3885 9128 3885 9143 3872 9144
3867 9187 3848 9204 3847 9217 3833 9220
3834 9241 3842 9241 3843 9263 3860 9285
$$
BROWNING000
WGUS83 KLSX 141435
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 AM CDT SUN SEP 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 4 TO 6 INCHES OF PRECIPITATION THE
PAST 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-151435-
/O.EXT.KLSX.FL.W.0285.000000T0000Z-080917T1019Z/
/JCMM7.3.ER.080914T0908Z.080915T1200Z.080916T1019Z.NO/
935 AM CDT SUN SEP 14 2008
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SUNDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.1 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/15 09/16 09/17 09/18 09/19
MOREAU RIVER
JEFFERSON CITY 17 21.2 29.1 16.3 12.9 11.4 10.3000
WGUS83 KLSX 142302
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
602 PM CDT SUN SEP 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 3.00 TO 4.00 INCHES OF RAINFALL
FROM THE REMNANTS OF IKE AND NO ADDITIONAL RAIN IS FORECAST DURING
THE NEXT 24 HOURS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-152302-
/O.EXT.KLSX.FL.W.0285.000000T0000Z-080917T0136Z/
/JCMM7.3.ER.080914T0908Z.080915T1200Z.080916T0136Z.NO/
602 PM CDT SUN SEP 14 2008
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 5:30 PM SUNDAY THE STAGE WAS 25.4 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.1 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
EVENING.
* IMPACT...AT 29.0 FEET...MAJOR FLOODING BEGINS.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.
$$
MOC151-152301-
/O.EXT.KLSX.FL.W.0286.000000T0000Z-080916T1640Z/
/WPHM7.2.ER.080914T1159Z.080915T0600Z.080915T1640Z.NR/
602 PM CDT SUN SEP 14 2008
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL THE WARNING IS CANCELLED.
* AT 5:00 PM SUNDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET EARLY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/15 09/16 09/17 09/18 09/19
MOREAU RIVER
JEFFERSON CITY 17 25.4 29.1 0.8 0.8 0.8 0.8
MARIES RIVER
WESTPHALIA 10 13.8 12.1 4.2 2.7 2.3 2.2000
WGUS83 KLSX 151323
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
823 AM CDT MON SEP 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 4 TO 6 INCHES OF PRECIPITATION THE
PAST 48 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-161323-
/O.EXT.KLSX.FL.W.0285.000000T0000Z-080917T1536Z/
/JCMM7.3.ER.080914T0908Z.080915T1800Z.080916T1536Z.NR/
823 AM CDT MON SEP 15 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 32.4 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 32.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY LATE
MORNING.
$$
MOC151-161322-
/O.EXT.KLSX.FL.W.0286.000000T0000Z-080916T1747Z/
/WPHM7.3.ER.080914T1159Z.080915T0545Z.080915T1747Z.NR/
823 AM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM MONDAY THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
$$
MOC151-161322-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080918T0359Z/
/RIFM7.1.ER.080916T2136Z.080917T0000Z.080917T0359Z.NO/
823 AM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM MONDAY THE STAGE WAS 18.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND
CREST NEAR 20.2 FEET BY TUESDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY LATE EVENING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/16 09/17 09/18 09/19 09/20
MOREAU RIVER
JEFFERSON CITY 17 32.4 20.3 3.7 2.6 2.5 2.5
MARIES RIVER
WESTPHALIA 10 12.4 6.0 2.8 2.4 2.3 2.2
GASCONADE RIVER
RICH FOUNTAIN 20 18.3 19.1 19.1 13.2 6.5 4.7000
WGUS83 KLSX 152157
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
456 PM CDT MON SEP 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL THIS PAST WEEKEND
AND NO ADDITIONAL RAIN IS IN THE FORECAST THROUGH TUESDAY...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-162156-
/O.CON.KLSX.FL.W.0285.000000T0000Z-080917T1536Z/
/JCMM7.3.ER.080914T0908Z.080915T1815Z.080916T1536Z.NR/
456 PM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 4:30 PM MONDAY THE STAGE WAS 32.4 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST NOW AND WILL FALL TO BELOW FLOOD
STAGE BY TUESDAY LATE MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/16 09/17 09/18 09/19 09/20
MOREAU RIVER
JEFFERSON CITY 17 32.4 20.3 3.7 2.6 2.5 2.5000
WGUS83 KLSX 161339
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CDT TUE SEP 16 2008
..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
GASCONADE RIVER NEAR RICH FOUNTAIN
MOREAU RIVER NEAR JEFFERSON CITY
.THIS FLOOD WARNING IS BASED ON THE RESIDUAL EFFECTS OF THE MOST
RECENT HEAVY RAINFALL EVENT...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-171339-
/O.EXT.KLSX.FL.W.0285.000000T0000Z-080918T0318Z/
/JCMM7.3.ER.080914T0908Z.080915T1815Z.080917T0318Z.NR/
839 AM CDT TUE SEP 16 2008
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL TUESDAY EVENING.
* AT 7:30 AM TUESDAY THE STAGE WAS 28.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.
$$
MOC151-171338-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080918T1549Z/
/RIFM7.1.ER.080916T2018Z.080917T0600Z.080917T1549Z.NO/
839 AM CDT TUE SEP 16 2008
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL WEDNESDAY MORNING.
* AT 8:15 AM TUESDAY THE STAGE WAS 18.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON THEN RISE TO
NEAR 21.2 FEET AROUND MIDNIGHT TONIGHT AND FALL BELOW FLOOD STAGE
LATE MORNING WEDNESDAY.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/17 09/18 09/19 09/20 09/21
MOREAU RIVER
JEFFERSON CITY 17 28.4 3.7 2.6 2.5 2.5 2.4
GASCONADE RIVER
RICH FOUNTAIN 20 18.5 20.7 17.8 10.6 4.7 4.4000
WGUS83 KLSX 170134
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CDT TUE SEP 16 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN
MOREAU RIVER NEAR JEFFERSON CITY
.THIS FLOOD WARNING IS A RESULT OF NO PRECIPITATION OVER THE PAST 24
HOURS AND NO PRECIPITATION FORECAST OVER THE NEXT 24 HOURS.
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-180134-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080918T1520Z/
/RIFM7.1.ER.080917T0347Z.080917T1200Z.080917T1520Z.NO/
834 PM CDT TUE SEP 16 2008
THE FLOOD WARNING CONTINUES FOR THE GASCONADE RIVER NEAR RICH
FOUNTAIN
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM TUESDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE
TO NEAR 20.5 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
MOC051-180133-
/O.EXT.KLSX.FL.W.0285.000000T0000Z-080918T0221Z/
/JCMM7.3.ER.080914T0908Z.080915T1815Z.080917T0221Z.NR/
834 PM CDT TUE SEP 16 2008
THE FLOOD WARNING CONTINUES FOR THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM TUESDAY THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD LATE
TONIGHT.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/17 09/18 09/19 09/20 09/21
GASCONADE RIVER
RICH FOUNTAIN 20 19.5 20.5 18.1 10.9 4.8 4.5
MOREAU RIVER
JEFFERSON CITY 17 19.0 8.9 2.6 2.5 2.5 2.4What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 13, 9:27 PM CDT, 45 minutes earlier.
Area forecast discussion, Sep 13, 9:27 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
927 PM CDT SAT SEP 13 2008
.UPDATE...
/921 PM CDT SAT SEP 13 2008/
OTHER THAN FINE-TUNING PCPN THRT IN SE PARTS OF OUR FA FOR THE
RMNDR OF THE EVENING...NO MAJOR CHGS TO GOING FCST. AMS IS XTRMLY
MOIST WITH 00Z PWAT OFF OF SGFS SNDG OF 2.3 INCHES...AND WITH
INTS LFT CAUSED BY INTERACTION OF IKE AND FNTL BNDRY...ADDL...AND
MORE WDSPRD...HVY RAIN APRS TO BE A SLAM DUNK FROM THE OZARKS
INTO CNTRL IL. WL BE ISSUING AN UPDATED FFA TO HIGHLIGHT TNGTS HVY
RAIN/FLOOD THRT WITH UPDATES ZNS...HEADING OUT SHORTLY.
TRUETT
&&
.DISCUSSION...
/227 PM CDT SAT SEP 13 2008/
IKE WAS CENTERED OVER EAST CENTRAL TX EARLY THIS AFTERNOON. MODELS
ARE FAIRLY SIMILAR IN MOVING THE REMNANTS OK IKE INTO SOUTH CENTRAL
MO BY SUNRISE SUNDAY. SYSTEM WILL ACCELERATE NORTHEASTWARD ON SUNDAY
AS IT GETS CAUGHT IN STRONG FLOW ALOFT AS A STRONG SHORT WAVE DIGS
DOWN ACROSS THE MIDWEST. LOW IS FORECAST TO BE OVER NORTHERN OH BY
SUNDAY EVENING AND INTO THE NEW ENGLAND STATES BY SUNRISE MONDAY.
HIGH PRESSURE WILL BUILD INTO THE REGION BY TUESDAY. RIDGE OF HIGH
PRESSURE IS FORECAST TO PERSIST ACROSS THE REGION MUCH OF NEXT WEEK
FOR SOME WELCOME DRY WEATHER.
THE MODELS ARE VERY SIMILAR WITH AN UPPER JET OF 120 KTS ALIGNED
FROM SOUTHERN QUEBEC ACROSS THE UPPER MIDWEST ON SUNDAY MORNING.
SIGNIFICANT DIVERGENCE WILL BE LOCATED ACROSS THE REGION AS A RESULT
IN THE RIGHT ENTRANCE REGION. THE GFS, ECMWF AND UKMET ARE ALL
FORECASTING TREMENDOUS 850 MB MOISTURE CONVERGENCE/TRANSPORT INTO
CENTRAL MO BY 12Z SUNDAY. EXCESSIVE RAIN HAS BEEN WELL ADVERTIZED
FOR DAYS AND LITTLE CHANGE IS ANTICIPATED. WITH SURFACE LOW AND
SHORT WAVE MOVING RAPIDLY NORTHEASTWARD ON SUNDAY/SUNDAY EVENING,
RAIN SHOULD BE CLEAR OF THE AREA BY EVENING.
TPS
&&
.AVIATION...
/651 PM CDT SAT SEP 13 2008/
FOR THE 00Z TAFS...
THE PRIMARY CONCERN FOR AVIATORS FOR THE NEXT 24 HOURS WILL
OBVIOUSLY BE THE REMNANTS OF IKE. MODERATE TO HEAVY RAIN WITH
OCCASIONAL IFR CIGS AND VSBYS WILL OVERSPREAD THE AREA LATE THIS
EVENING...CONTINUING INTO THE OVERNIGHT HOURS. HEAVIEST RAIN WILL
LIKELY BE BETWEEN 06Z AND 12Z OVER CENTRAL AND NORTHEAST MO/WEST
CENTRAL IL...WITH WORST CONDITIONS IN EASTERN MO AND SOUTHWEST IL FROM
10Z TO 15Z. WIND WILL LIKELY PICK UP FROM THE NORTH-NORTHEAST
BETWEEN 09Z AND 12Z AS IKE APPROACHES...THEN BACK TO THE NORTHWEST
AFTER 15Z. COULD SEE WIND GUSTS BETWEEN 20-30KTS AS IKE PASSES BY
WHICH COULD CAUSE SIGNIFICANT CROSSWIND PROBLEMS AT AREA AIRPORTS.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Sep 13, 9:43 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 943 PM CDT SAT SEP 13 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 943 PM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL TONIGHT. THE HEAVY RAINFALL WILL LEAD TO FLOODING ACROSS PORTIONS OF THE REGION TONIGHT AS THE REMNANTS OF HURRICANE IKE APPROACH MISSOURI. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS AFTER MIDNIGHT OVER PARTS OF SOUTHEAST AND EAST CENTRAL MISSOURI. DUE TO THE STRONG WINDS FIELDS ASSOCIATED WITH THE REMNANTS OF IKE...A FEW OF THESE STORMS MAY PRODUCE BRIEF TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAVY RAINFALL IS EXPECTED TO BE WIDESPREAD ON SUNDAY AS THE REMAINS OF HURRICANE IKE MOVE NORTHEAST ACROSS THE AREA. IN ADDITION TO FLASH FLOODING...SIGNIFICANT RISES ALONG AREA RIVERS CAN BE EXPECTED OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS OF OVER AN INCH... AS WELL AS ANY FLOODING THAT THEY OBSERVE. IN ADDITION...SPOTTER ACTIVATION MAY BE NEEDED IN SOUTHEAST AND EAST CENTRAL MISSOURI LATE TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
In the hours before
Local storm report, Sep 13, 7:59 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0757 PM FLASH FLOOD 2 N HALLSVILLE 39.14N 92.22W
09/13/2008 BOONE MO LAW ENFORCEMENT
ROUTE V AT TUCKER SCHOOL ROAD AND THOMAS HILL ROAD
CLOSED DUE TO FLOODING
&&
EVENT NUMBER LSX0801016
CARNEYLocal storm report, Sep 13, 8:00 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0759 PM FLASH FLOOD 2 S MEXICO 39.14N 91.87W
09/13/2008 AUDRAIN MO DEPT OF HIGHWAYS
ROUTE 54 BUISNESS CLOSED AT TEAL LAKE CREEK DUE TO
FLOODING
&&
EVENT NUMBER LSX0801017
CARNEYLocal storm report, Sep 13, 8:02 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 7 SSE PARIS 39.38N 91.95W
09/13/2008 MONROE MO DEPT OF HIGHWAYS
ROUTE D CLOUSED BETWEEN HWY 15 AND ROUTE D DUE TO
FLOODING
&&
EVENT NUMBER LSX0801018
CARNEYLocal storm report, Sep 13, 8:04 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0802 PM FLASH FLOOD 4 NE WOODLAWN 39.62N 92.16W
09/13/2008 MONROE MO DEPT OF HIGHWAYS
ROUTE A CLOSED BETWEEN ROUTES DD AND WW
&&
EVENT NUMBER LSX0801019
CARNEYLocal storm report, Sep 13, 8:05 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
805 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0803 PM FLOOD 7 N EDINA 40.27N 92.17W
09/13/2008 KNOX MO LAW ENFORCEMENT
ROUTE 15 NORTH OF EDINA CLOSED DUE TO RISING WATER
COVERING THE ROAD
&&
EVENT NUMBER LSX0801020
KARLZLocal storm report, Sep 13, 8:07 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0805 PM FLOOD KNOX CITY 40.14N 92.01W
09/13/2008 KNOX MO LAW ENFORCEMENT
ROUTE K BETWEEN CNTY AA AND CNTY Z JUNCTION IN KNOX
CITY...CLOSED TO WATER COVERING THE ROAD.
&&
EVENT NUMBER LSX0801021
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:37 PM CDT | River Flood Warning | LSX | Ralls | 24 hr |
| Sep 13, 9:56 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Monroe | 13 hr |
| Sep 13, 10:12 PM CDT | River Flood Warning | LSX | Osage | 41 hr |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Ralls | 5 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Sep 13, 11:20 PM CDT | Areal Flood Warning | LSX | Callaway, Cole, Moniteau, Montgomery | 11 hr |
| Sep 14, 2:56 AM CDT | Wind Advisory | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 10 more | 11 hr |
| Sep 14, 5:16 AM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Lincoln, Osage and 5 more | 18 hr |
| Sep 14, 6:23 AM CDT | River Flood Warning | LSX | Lincoln | 6 days |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Crawford | 42 hr |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Crawford, Washington | 59 hr |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Sep 14, 9:57 AM CDT | River Flood Warning | LSX | Jefferson | 42 hr |
| Sep 14, 10:01 AM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Sep 14, 10:20 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 7 more | 12 hr |
| Sep 14, 11:34 AM CDT | River Flood Warning | LSX | Saint Charles | 8 days |
| Sep 14, 11:34 AM CDT | River Flood Warning | LSX | Saint Charles | 8 days |
| Sep 14, 11:34 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 8 days |
| Sep 14, 11:40 AM CDT | River Flood Warning | LSX | Lewis | 24 hr |
| Sep 14, 11:40 AM CDT | River Flood Warning | LSX | Marion | 32 hr |
| Sep 14, 2:40 PM CDT | River Flood Warning | LSX | Osage | 4 days |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.